# SDR 04FDEA01878

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC1455502
- Condition: Corroded
- Location: Rt O/B Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-78235 WINGS OUTBOARD FLAP ARC 1537 FLAP VANE SUPPORT CORROSION REWORK.  COMPLIED WITH EA 8-5750-78235 WINGS O/B FLAP ARC1537 FLAP VANE SUPPORT CORROSION REWORK AT MAE.
